# SDR IPXA2021030666478

- Difficulty date: February 23, 2021
- Submitted: March 8, 2021
- Operation: Air carrier
- Aircraft: N174UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0869
- Aircraft time: 16,576 hours, 10,039 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: A2557660820000
- Condition: Damaged
- Location: Frame 54.2
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:CAFT CARGO COMPARTMENT - CEILING SUPPORT STRUCTURE AT FRAME #54.2 HAS AREAS OF CORROSION AND DISBONDED SEALANT BETWEEN FLOOR BEAM AND FILLER STRIPREMOVED AND REPLACED IAW SRM 51-40-21
